# SDR HNAA9894159

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod Assy
- Part number: 83231046001
- Condition: Out Of Adjust
- Location: Lt Mlg
- Part time: 25,345 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GER RETRACTION, LEFT FORWARD MAIN LANDING GEAR DOOR HANGS DOWN APPROX .5 INCH WITH GEAR UP AND LOCKED.  NO ADVISORY LIGHT INDICATED.  RIGGED AND ADJUSTED FORWARD DOOR.  (M)
